Translator Disclaimer
March 2006 Maximal functions for Lebesgue spaces with variable exponent approaching 1
Toshihide Futamura, Yoshihiro Mizuta
Hiroshima Math. J. 36(1): 23-28 (March 2006). DOI: 10.32917/hmj/1147883393

Abstract

Our aim in this paper is to deal with maximal functions for Lebesgue spaces with variable exponent approaching 1.

Citation

Download Citation

Toshihide Futamura. Yoshihiro Mizuta. "Maximal functions for Lebesgue spaces with variable exponent approaching 1." Hiroshima Math. J. 36 (1) 23 - 28, March 2006. https://doi.org/10.32917/hmj/1147883393

Information

Published: March 2006
First available in Project Euclid: 17 May 2006

zbMATH: 1111.46019
MathSciNet: MR2213640
Digital Object Identifier: 10.32917/hmj/1147883393

Subjects:
Primary: 42B25, 46E30

Rights: Copyright © 2006 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.36 • No. 1 • March 2006
Back to Top